Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Well, I just started Acanya today in the morning. When I applied it everything was fine. But then when I looked in the mirror a couple hours later, my face was red in the areas i had applied the medicine. Before Acanya, i used Benzaclin and Tretinoin, and then a while after that fir a very short period of time I used Epiduo. For a long time i stopped using topicals and switched to a more holistic approach. This included sulfur soap, ACV, green clay masks, and etc. The natural things never made my face red (which i loved)! My doctor had given me Doxycycline, which has been doing wonders for my skin! But then recently i went to the derm and she told me that she would like to have me start Acanya.. And so i did today -_- and my face is red. Does anyone know if the redness goes away or if it gets worse?? :confused:

Share this post


Link to post
Share on other sites

Oh! And i forgot to mention, the reason why i started using acanya was because i felt some pimples and i thought i could use the extra help, but i dont know what to do because i really do t want red skin...

Share this post


Link to post
Share on other sites

I just started today....I am 48 and a rosacea sufferer. Have had a bad case of acne cystic that is finally clearing up after using domeboro soaks. using cetaphil antibacterial soap. my face is like a battle field very very red on 50% of my face, I look like I have had acid burns....I will see if I can post a picture.Oh how I wish I looked like my profile picture last year.

sigh

bizi

Share this post


Link to post
Share on other sites

Hey I have been using acanya for about 1 month or 2 not to sure lol but its been okay for me my face doesn't get red but my skin can tolerated quit a lot lol. I use it as a spot treatment. I am now using epiduo in combantion with acanya and also an oral antibotic. Before that I was on retin a micro for 2 1/2 months but it did so so job I had a terrible IB and it was a very slow process. I am hoping I get a better results with epiduo smile.png

Share this post


Link to post
Share on other sites

My face was beat red after I put it on last night but back to normal this morning.

Is that normal? I am supposed to test it every other night for a while then go to every night.

right now I don't have any acne but a slew of red marks scars and redness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×